# SDR C2XA07CL060

- Difficulty date: July 8, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 20,290 hours, 18,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 3104404
- Part serial: NA
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE AISLE PATH EMERGENCY LIGHTS WERE INOPERATIVE AT ROW 3 THRU 7.  ALSO THE EXIT LIGHT AT ROW 2 AND THE EMERGENCY LIGHT ON THE SERVICE DOOR WAS INOPERATIVE.  MAINTENANCE INSPECTED AND FOUND THE FUSE BLOWN ON THE NR 2 EMERGENCY LIGHT BATTERY CHARGER.  OPERATIONAL CHECKS WERE GOOD.
